# SDR DLM88050286

- Difficulty date: May 22, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 36,395 hours, 27,912 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, RT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE.  C/W LANDING GEAR UNSAFE, GEAR HANDLE DOWN QRH.  VISUAL CONFIRMED.  RELAMPED INDICATOR LIGHTS.
